RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 104(146), Number 2(10), Pages 179–206 (Mi msb3874)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic expansions for estimates of a signal parameter in Gaussian white noise

M. V. Burnashev


Abstract: We consider asymptotic expansions of estimates of an unknown parameter $\theta$ based on observation of a diffusion process $X_t$:
$$ dX_t = S_t(\theta) dt + dW_t,\qquad t\in[0,T],\quad\theta\in\Theta. $$

Bibliography: 11 titles.

Full text: PDF file (3985 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 33:2, 159–184

Bibliographic databases:

UDC: 519.2
MSC: Primary 60G35; Secondary 62F10, 62M99, 93E10
Received: 20.10.1976

Citation: M. V. Burnashev, “Asymptotic expansions for estimates of a signal parameter in Gaussian white noise”, Mat. Sb. (N.S.), 104(146):2(10) (1977), 179–206; Math. USSR-Sb., 33:2 (1977), 159–184

Citation in format AMSBIB
\Bibitem{Bur77}
\by M.~V.~Burnashev
\paper Asymptotic expansions for estimates of a~signal parameter in Gaussian white noise
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 104(146)
\issue 2(10)
\pages 179--206
\mathnet{http://mi.mathnet.ru/msb3874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=474663}
\zmath{https://zbmath.org/?q=an:0384.62079|0404.62056}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 33
\issue 2
\pages 159--184
\crossref{https://doi.org/10.1070/SM1977v033n02ABEH002419}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977GR63000001}


Linking options:
  • http://mi.mathnet.ru/eng/msb3874
  • http://mi.mathnet.ru/eng/msb/v146/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Burnashev, “Investigation of second order properties of statistical estimators in a scheme of independent observations”, Math. USSR-Izv., 18:3 (1982), 439–467  mathnet  crossref  mathscinet  zmath
    2. Sh. Amari, M. V. Burnashev, “On Some Singularities in Problems of Parameter Estimation”, Problems Inform. Transmission, 39:4 (2003), 352–372  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:161
    Full text:54
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020